Martin Hairer
Martin Hairer
Professor of Mathematics, Imperial College London
Verified email at imperial.ac.uk - Homepage
Title
Cited by
Cited by
Year
A theory of regularity structures
M Hairer
Inventiones mathematicae 198 (2), 269-504, 2014
5992014
A course on rough paths
P Friz, M Hairer
Springer, 2014
523*2014
Solving the KPZ equation
M Hairer
Annals of Mathematics 178 (2), 559-664, 2013
4952013
Ergodicity of the 2D Navier-Stokes equations with degenerate stochastic forcing
M Hairer, JC Mattingly
Annals of Mathematics 164 (3), 993-1032, 2006
4222006
Yet another look at Harris’ ergodic theorem for Markov chains
M Hairer, JC Mattingly
Seminar on Stochastic Analysis, Random Fields and Applications VI, 109-117, 2011
2412011
Asymptotic coupling and a general form of Harris’ theorem with applications to stochastic delay equations
M Hairer, JC Mattingly, M Scheutzow
Probability theory and related fields 149 (1), 223-259, 2011
1882011
An introduction to stochastic PDEs
M Hairer
arXiv preprint arXiv:0907.4178, 2009
1652009
Non-Equilibrium Statistical Mechanics of Strongly Anharmonic Chains of Oscillators
JP Eckmann, M Hairer
Communications in Mathematical Physics 212 (1), 105-164, 2000
1512000
Exponential mixing properties of stochastic PDEs through asymptotic coupling
M Hairer
Probability theory and related fields 124 (3), 345-380, 2002
1462002
Spectral gaps in Wasserstein distances and the 2D stochastic Navier–Stokes equations
M Hairer, JC Mattingly
Annals of Probability 36 (6), 2050-2091, 2008
1412008
Spectral gaps for a Metropolis–Hastings algorithm in infinite dimensions
M Hairer, AM Stuart, SJ Vollmer
Annals of Applied Probability 24 (6), 2455-2490, 2014
1312014
A Wong-Zakai theorem for stochastic PDEs
M Hairer, É Pardoux
Journal of the Mathematical Society of Japan 67 (4), 1551-1604, 2015
1252015
Convergence of Markov processes
M Hairer
Lecture notes, 2010
1252010
Sampling the posterior: An approach to non-Gaussian data assimilation
A Apte, M Hairer, AM Stuart, J Voss
Physica D: Nonlinear Phenomena 230 (1-2), 50-64, 2007
1232007
Spectral properties of hypoelliptic operators
JP Eckmann, M Hairer
Communications in mathematical physics 235 (2), 233-253, 2003
1222003
Algebraic renormalisation of regularity structures
Y Bruned, M Hairer, L Zambotti
Inventiones mathematicae 215 (3), 1039-1156, 2019
1172019
Analysis of SPDEs arising in path sampling part II: The nonlinear case
M Hairer, AM Stuart, J Voss
The Annals of Applied Probability 17 (5-6), 1657-1706, 2007
1172007
Exponential ergodicity for Markov processes with random switching
B Cloez, M Hairer
Bernoulli 21 (1), 505-536, 2015
1132015
A theory of hypoellipticity and unique ergodicity for semilinear stochastic PDEs
M Hairer, JC Mattingly
Electronic Journal of Probability 16, 658-738, 2008
1062008
A simple framework to justify linear response theory
M Hairer, AJ Majda
Nonlinearity 23 (4), 909, 2010
1042010
The system can't perform the operation now. Try again later.
Articles 1–20